Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Iglu Gel is an oral pain relief drug which prevents mouth ulcer inflammation, sore gums and irritation of the dentures. This oral gel prevents infection, as well.
Iglu Gel is a useful product to eliminate the pain and discomfort of mouth ulcers, swelling gums and denture irritation. A study published in the International Journal of Pediatrics has cited that lidocaine hydrochloride, the active ingredient in Iglu Gel is well-accepted as a local anaesthetic. It is used for the treatment of painful conditions occurring on the mucosal membranes. Clinical trials about this chemical substance indicate that lidocaine gel is effective in producing relief for pain in the oral cavity and is an essential tool for delivering short-term treatment.
Iglu Gel can be bought online and in pharmacies and the supermarket. You can also feel free to book an appointment with a health expert at Click Pharmacy to discuss how to best use this product. It is available in a tube containing 8g of the gel. If you purchase in bulk, your package will be sent directly to you for free by Next Day Delivery.
Iglu Gel is sold in 8g tubes. A small amount of the gel is applied over the affected area in the mouth. This may be done using a clean, dry finger or cotton bud. This ought to be a single rubbing action, not dabbing. Repeat the procedure if there are more ulcers in the mouth. The application should last for about 1 hour, although it may tend to be more frequent than that if food and liquids have been consumed.
This product is an oral gel. It is for use in the mouth and not other body areas.
The gel is only safe for use by children above 7 years of age, adults and the elderly.
Apply this medication in moderation. Please wash hands before applying in the mouth. Rub gently over the affected area in the mouth using a clean, dry finger or cotton bud. Re-application of the gel whenever needed. The goal of this is to keep the affected area protected with a thin covering of the gel.
The gel application in the mouth usually lasts for an hour, although you may need to re-apply it more frequently if you are eating or drinking. Otherwise, the thin layer covering the medicine can last for several hours.
Do not use this product if you are allergic to any of its ingredients.
Store the product in a room with 25? temperature. Its shelf life is typically 36 months.
Check the expiry date on the product package. Refrain from using if it has lapsed.
This product is not to be used as a teething treatment for children.
Prevent the gel from getting into the eyes. If this happens, wash your eyes with water right away. Rinse continually for 10 to 15 minutes. If your eye irritation persists, see your doctor immediately.
Contact your doctor or dentist if your symptoms do not improve in 3 weeks, or worsens and recurs.
Consult your doctor prior to using this product if you are pregnant or lactating.
Iglu Gel remains liquid when contained in its tube, but it hardens upon application on the mouth ulcers. This product consequently forms a protective covering over the ulcer. The gel is known to deliver faster healing time, reducing it to one and a half days. As it has a glue-like texture, the gel adheres to the mouth ulcer, allowing it's anaesthetic and antiseptic properties to work more effectually. Iglu Gel takes effect by reducing pain and resisting bacterial infection in the mouth.
The gel is applied in small amounts on to the affected area. It can be re-applied as needed, notably when the protective gel on the ulcer diminishes. Typically, though, the gel sticks for about an hour to several hours long unless petered out by eating or drinking. If, after 3 weeks of treatment, symptoms do not subside, gets worse or keeps returning, contact your doctor or dentist immediately.
Medicines may have side effects that affect different individuals in different ways. Iglu Gel may have side effects as well, but not all who use it may experience them.
Possible allergic reactions to the product, although rare, and its symptoms could include
Difficulties in breathing,
Swelling of the face, mouth, tongue or throat
Stop using the medication if experiencing other side effects or symptoms. Seek immediate medical attention.
Do not apply excessive amounts of the gel in the mouth. If you are using the gel to treat denture irritation sores, do not use the product simultaneously. Apply it at night when dentures have been removed.
Please speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not begin this treatment if you are allergic to any of the ingredients of the product. Children below 7 years of age must not use this medication. Stop using the gel if your symptoms remain, worsens or recurs after 3 weeks. Pregnant and lactating women should consult their doctor to ensure their safety for using the dental gel. Avoid using excessive amounts of this medication to prevent the offshoot of discomforting and possibly hazardous symptoms.
Orajel Mouth Sore Gel contains the active ingredient benzocaine. It is oral pain relief and antibacterial product that treats gum sores, canker sores, cold sores, braces irritation and cheek bites.
Secondly, Corsodyl Dental Gel is formulated to intensively treat and prevent gum problems, including swollen, red or bleeding gums. It has been clinically proven to eliminate gingivitis, the early stage of gum problems.
Always read the patient information leaflet before starting the treatment. The patient information can be found here.
02 November 2020